# SDR TSAA9555161

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEFT HORIZONTAL STABILIZER TRAILING EDGE BEAM UPPER SURFACE EXFOLIATION CORROSION NOTED AT ES 149.12.  REPAIRED PER ECO 1584R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
